Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the product of a contractible topological manifold and a cell


Author: Morris W. Hirsch
Journal: Bull. Amer. Math. Soc. 68 (1962), 588-590
DOI: https://doi.org/10.1090/S0002-9904-1962-10861-1
MathSciNet review: 0182956
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 117695
  • 2. M. Brown, Locally flat embeddings of topological manifolds, Topology of 3-manifolds and related topics, Prentice Hall, Englewood Cliffs, N. J., 1962, pp. 83-91. MR 158373
  • 3. M. Curtis and R. Lashof, On product and bundle neighborhoods, Proc. Amer. Math. Soc. (to appear). MR 182023
  • 4. D. McMillan, Cartesian products of contractible open manifolds, Bull. Amer. Math. Soc. 67 (1961), 510-514. MR 131280
  • 5. J. Milnor, Microbundles and differentiable structures, Princeton University, 1961 (mimeographed).
  • 6. M. Morse, A reduction of the Schoenflies extension problem, Bull. Amer. Math. Soc. 66 (1960), 113-115. MR 117694
  • 7. J. Munkres, Obstructions to the smoothing of piecewise-differentiable homeomorphisms, Ann. of Math. 72 (1960), 521-554. MR 121804
  • 8. S. Smale, Differentiable and combinatorial structures on manifolds, Ann. of Math. 74 (1961), 498-502. MR 133133
  • 9. J. Stallings, The piecewise-linear structure of Euclidean space, Institute for Advanced Study and Princeton University, 1962 (mimeographed). MR 149457
  • 10. J. Stallings, Polyhedral homotopy spheres, Bull. Amer. Math. Soc. 66 (1960), 485-488. MR 124905


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10861-1

American Mathematical Society